Chesty Cough & Nasal Congestion Cough Liquid 200 ml
Non drowsy Sugar free Berry flavour
Each 5 mL of Oral Liquid Contains:
Guaiphenesin 100 mg,
Phenylephrine Hydrochloride 5 mg.
This product also contains Benzoates, Saccharin, Sorbitol (21 g/60 mL).
Does NOT contain sugar or colour.
Directions & Precautions
Keep out of reach of children.
Tighten cap after use to engage child resistant closure.
Store below 30°C.
Caution: Phenylephrine may cause sleeplessness in some people.
Sorbitol may have a laxative effect or cause diarrhoea
Do not use this product:
If cap seal is broken or missing
For children under 6 years
Ask your doctor before use:
If you have high blood pressure
If you are taking anti-depressants
If you have heart problems
If you are pregnant
For children 6 years and over
If you are taking any other medicines to treat cough and cold
Use this product:
To provide fast relief from chesty coughs by helping to clear phlegm from your chest more easily.
to clear a blocked or runny nose.
Who can use this product
Adults and children over 6 years
6 to 12 years 5 mL
Over 12 years 10 mL
1 dose every 4 hours as necessary. No more than 6 doses in 24 hrs.